Testing in October 2026? You're studying the question patterns the current NCSBN test plan is built around.
All test banks

Most recent original question bank · Latest 2026 edition

Wgu Adults Health 2

Explore Wgu Adults Health 2, a completed original study PDF with its own purchase and secure delivery.

$19

Your PDF is ready. Continue to payment, then receive secure download access and delivery by email.

Write the exact name in full of the material you're looking for.

Free preview · Original latest version

Sample questions from Wgu Adults Health 2

This material has 90 questions with answers and rationales. Here are the first 5.

  1. 1.A 68-year-old adult arrives in the emergency department with crushing chest pressure for 45 minutes. The ECG shows ST elevation in leads II, III, and aVF; BP is 86/54 mm Hg, HR is 52/min, and SpO2 is 95% on room air. The lungs are clear, and the neck veins are distended. Which prescribed action should the nurse question?

    • A.Administer chewable aspirin 324 mg.
    • B.Administer sublingual nitroglycerin 0.4 mg.
    • C.Obtain right-sided ECG leads.
    • D.Prepare for emergency coronary angiography.

    Rationale: Hypotension, clear lungs, and neck vein distention with an inferior infarction suggest right ventricular involvement, making nitroglycerin potentially dangerous because it reduces preload. Aspirin limits platelet aggregation and is indicated unless contraindicated. Right-sided ECG leads help identify right ventricular infarction, and emergency angiography supports timely reperfusion. The exam takeaway is to assess hemodynamic stability before administering medications that lower preload or blood pressure.

  2. 2.A 74-year-old adult with heart failure develops severe dyspnea on a medical unit. Assessment reveals pink frothy sputum, diffuse crackles, BP 186/102 mm Hg, RR 34/min, and SpO2 82% on room air. Which action should the nurse take first?

    • A.Obtain a daily weight using the standing scale.
    • B.Administer the scheduled oral beta blocker.
    • C.Sit the patient upright and apply oxygen while activating emergency assistance.
    • D.Begin teaching about restricting daily sodium intake.

    Rationale: The patient has acute pulmonary edema with severe hypoxemia, requiring immediate positioning, oxygen support, and emergency escalation. A standing weight increases exertion and delays stabilization. An oral beta blocker does not correct the immediate respiratory emergency and may worsen acute decompensation in some circumstances. Sodium teaching is important after stabilization; oxygenation takes priority over routine care.

  3. 3.A 63-year-old adult in a step-down unit develops atrial fibrillation with a ventricular rate of 168/min. The patient is confused and diaphoretic, reports chest pressure, and has BP 78/46 mm Hg. Which intervention should the nurse prepare for immediately?

    • A.Synchronized cardioversion.
    • B.Oral metoprolol followed by reassessment in 1 hour.
    • C.Ambulatory rhythm monitoring for 24 hours.
    • D.Anticoagulation for 3 weeks before any rhythm intervention.

    Rationale: A tachyarrhythmia with hypotension, altered mental status, and ischemic discomfort requires immediate synchronized cardioversion. Oral metoprolol acts too slowly and may further reduce blood pressure. Ambulatory monitoring is appropriate for selected stable patients, not a patient with shock. Anticoagulation considerations do not delay emergency cardioversion for an unstable patient.

  4. 4.A 59-year-old adult receiving unfractionated heparin for a pulmonary embolism has a platelet count that falls from 238,000/mm3 to 92,000/mm3 on treatment day 6. The patient reports new right calf pain; BP is 124/76 mm Hg and HR is 94/min. Which action is most appropriate?

    • A.Continue heparin and repeat the platelet count tomorrow.
    • B.Administer a platelet transfusion before contacting the prescriber.
    • C.Reduce the heparin dose according to the aPTT protocol.
    • D.Stop heparin and notify the prescriber about suspected heparin-induced thrombocytopenia.

    Answer and rationale are in the full material.

  5. 5.A 72-year-old adult in the intensive care unit is 4 hours postoperative after open abdominal aortic aneurysm repair. BP has decreased from 128/74 to 84/48 mm Hg, HR is 124/min, urine output is 12 mL during the past hour, and the abdomen is increasingly distended. Which complication should the nurse suspect first?

    • A.Expected postoperative fluid redistribution.
    • B.Intra-abdominal hemorrhage.
    • C.Postoperative paralytic ileus.
    • D.Urinary catheter obstruction.

    Answer and rationale are in the full material.

+85 more questions with answers and rationales

Create a free account to save this material and start studying. Pro members get full access to every test bank.

Sign up free

Look inside

Free · 60 seconds

Create a free account

Save this guide, track progress and find your purchases in your dashboard.

or email

Already have an account? Sign in

Released October 13, 2026 · Independent original practice and study material.